Next Article in Journal
Some New Integral Identities for Solenoidal Fields and Applications
Previous Article in Journal
One-Dimensional Nonlinear Stefan Problems in Storm’s Materials
Article Menu

Export Article

Mathematics 2014, 2(1), 12-28; doi:10.3390/math2010012
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 14 February 2014 16:51 CET Version of Record http://www.mdpi.com/2227-7390/2/1/12/pdf
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top